# SDR 08FDEA00245

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ADA000319
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO, STA 1099 BETWEEN L33L AND L35L, SHEAR TIE HAS CORROSION ON LOWER FLANGE, PART ADA0003-19 REMOVED CORROSION IAW DC/MD10-10 SRM, VOLUME II, 51-21-01 PAGE 28.  ORIGINAL THICKNESS IS .071 IAW DAC DWG ADA0003, REV M, PARTS LIST, ITEM -19.  MATERIAL REMOVED IS .030", MATERIAL REMAINING IS .041" PER TIMCO TOOL ( 8225B).  FOUND TO BE OUT OF LIMITS IAW DC/MD10-10 SRM, VOLUME I, 53-00-01, FIGURE 1B.  FABRICATED NEW -19 IAW DAC DWG ADA0003, REV M.  HEAT TREAT LOAD NUMBER  FOR NEW -19 IS( HT011508-1).  MATERIAL ID FOR NEW -19 IS 7075-O, .071", PO NR 591979.2.  INSTALLATION OF NEW -19 ACCOMPLISHED ON FEDEX  NON-ROUTINE NR N00454.
